# SDR SWAA2025110518972

- Difficulty date: September 28, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIE DOWN LOCATED BS 312 LBL 51 WL 208.1 AT FWD GALLEY AREA.  REMOVED AND REPLACED THE TIE DOWN AT BS 312 AND LBL 51; WL 208.1 AT FWD GALLEY. IAW SRM 51-40-02. MEASUREMENT OF CORRODED PART: L= 0.575. W= 0.395.
